ADVERTISEMENT

Q. Jock itch on my inner thighs turned more red on using Betnovate cream. Please help.

Answered by
Dr. Shama Naaz
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Dec 08, 2020 and last reviewed on: Mar 16, 2021

Hi doctor,

I have an itchy red patch jock itch on my inner thighs for the past four weeks. I have tried using Cloben G, Candid B, and Betnovate as prescribed by the doctor. After using these medicines, it has grown and turned out red. Please help.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

Jock itch is caused due to fungal infection. It is also called tinea cruris. First, I suggest you stop taking the above-mentioned creams because they contain steroids. It causes severe and resistant skin infections that are difficult to be treated. You can use antifungal creams containing Luliconazole twice daily over the infection for two weeks. Have a follow-up after two weeks.

Thank you doctor,

I have started using Luliconazole cream 1%. I have stretch marks on the affected area. Please suggest a medication. I am following the precautionary measures mentioned above.

#

Hi,

Welcome back to icliniq.com.

Try to focus on healing the fungal infection and after resolving the active lesion, you can treat the stretch marks. Please mention whether you have any liver, kidney problems, hypertension or diabetes.


The Probable causes:

You have a fungal infection.

Investigations to be done:

You can do LFT (liver function test) and KFT (kidney function test).

Treatment plan:

You can apply Amrolstar cream (Amorolfine) during day time after cleaning the area. Apply Pilzban cream (oxiconazole) during nighttime.

Regarding follow up:

Have a follow-up with the reports of LFT (liver function test) and KFT (kidney function test).

Thank you doctor,

I do not have any kidney problems, hypertension or diabetes.

#

Hi,

Welcome back to icliniq.com.

You can apply the topical medication as mentioned above and you can take an antihistamine tablet if you have itching. Have a follow-up with the reports of the LFT (liver function test) so that oral antifungal treatment can be given.


Investigations to be done:

You need to do liver function test.

Treatment plan:

You can apply the cream as mentioned above. If you have severe itching, you can take Desloratadine 5 mg after taking food.

Regarding follow up:

Have a follow-up with the reports of LFT (liver function test).

Thank you doctor,

As mentioned above, I have started using the prescribed medications. But there is no improvement till now. My redness got worse and I have increased itching now. I have not taken any antihistamine tablets. I have done the LFT test. All the parameters are normal except I had an alkaline phosphatase of 52 U/L. Please suggest.

#

Hi,

Welcome back to icliniq.com.

I have gone through the LFT report and it is fine. You have redness and itching due to usage of steroid creams and it has made your skin thin and sensitive. Even after applying antifungal creams, you have redness and itching. If it causes more itching, then stop applying antifungal creams for now. You can use MF Sudif cream (Mometasone with Fusidic acid) twice daily on the red areas for three days and then stop it. Have a follow-up after three days. You can take Desloratadine 5 mg at night. After getting subsided from redness, you can start using anti-fungal creams.


The Probable causes:

You have a fungal infection.

Regarding follow up:

Have a follow-up after three days.

Thank you doctor,

My redness and itching got reduced after using MF Sudif cream and Desloratadine. But still, I have my stretch marks. Can I start using Amrolstar and Pilzban? Please suggest.

#

Hi,

Welcome back to icliniq.com.

Your redness and itching got subsided. But still, you have stretch marks. You can consult a dermatologist for having a proper evaluation of your condition.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What ayurvedic medicines can treat tinea cruris?

Antifungal management is the line of treatment ...   Read full

Why does the penis infection recur after stoppage of Miconazole nitrate gel?

Consider oral: Tablet Fluconazole 150 mg on alternate days for one week ...   Read full

I have a terrible jock itch. How can I be treated?

Also, you have tinea cruris infection, a fungal infection ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.